# SDR SWAA950150

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7075T6511
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND CRACK INDICATION AT VERTICAL STIFFENER, BS 178, WL 181-184, LBL 8. REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
